# SDR USAA060997

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 365 WL 208 LBL2 RBL10 RBL 60.  FABRICATED NEW T CHORD AND SPLICES PER TYPICAL REPAIR 53-15-01, SRM 51-40-02, 51-40-05; TASK NR C53-221-03   DEFECT SIZE: 1" BY 2" BY .021" AND 2" BY 3" BY .092" AND 2" BY 6" BY .025".
